# SDR FDEA201910312798

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC72011
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING UPPER OUTBOARD ISLAND PANEL ARC7201-1 DELAMINATED. REPAIRED DAMGE (DELAMINATED) LEFT WING UPPER OUTBOARD ISLAND PANEL ARC7201-1   PER SRM 57-50-80-2R-0, REPAIR #3 PAGE 39. DRILLING HOLES, PAINTING, AND INSTALLATION    WILL BE DONE ON N/R 870.....
